# SDR TRBA2010056

- Difficulty date: June 7, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 18,858 hours, 21,191 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, HOT ELECTRICAL ODOR IS EVIDENT IN THE CABIN NEAR ROWS 5/6 DOES NOT SMELL LIKE SMOKE BUT LIKE A HOT ELECTRICAL COMPONENT.  VERY STRANGE ODOR DIMINISHES FWD OR AFT OF THOSE ROWS.  RAN NR 1 AND NR 2 ENG AND PACK FOR 45 MIN IAW ATR JIC 72/00/00 NO ABNORMAL ODORS NOTED AT THIS TIME.
